# SDR DHL2003604697

- Difficulty date: June 15, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Pressure Blkhd
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PRESSURE BULKHEAD TEE FITTING CRACKED 2.500 APPROX BETWEEN L-7 AND L-8R STA 1766.000.  PERFORMED MAJOR REPAIR IAW SRM 53-2-5 FIG 9, SRM 51-1-1.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  STOP DRILLED CRACK AND FABRICATED REPAIR ANGLE (7075-T6 0.125) IAW SRM 53-2-5 FIG 9.  HEAT TREATED REPAIR ANGLE IAW SRM 51-1-1 PG 11-13.  PERFORMED LIQUID PENETRANT INSPECTION TO REPAIR ANGLE IAW DC8 NDT SPM PART 08-00-02106.  CLEANED, TREATED AND PRIMED AREA AND REPAIR ANGLE IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR DOUBLER WITH NEW FASTENERS IAW SRM 53-2-5 FIG 9 SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
